Posted by James (220.127.116.11) on July 12, 2000 at 09:26:35:
I don't write this to depress anyone but maybe to vent my frustration.
I'm in my 3rd week of this cluster. I'm on Verapamil, Depakote, Prednisone, with Maxalt as a back up. The attacks, until last night were manageable with oxygen and a little patience.
Last night at 7:30 PM I felt a little pain, in 5 minutes I was running for the Oxygen. Another 5 minutes I took a Maxalt. The attack quickly increased to an eight. Another ten minutes and it was a ten or whatever comes after that. From 8 until 9:30 I hardly knew where I was and what I was doing. My wife went through several trays of ice as she chased me around from the sofa to the bathroom and all over the floor. I ripped my clothes off sometime during the the event.
In my words it was a screamer. At about 9:30 I settled to the floor, curled up with as much ice as I could stand. I finally went to sleep around mid-night still with a headache.
I had only used the Maxalt once before but last night it almost seemed it made the attack worse. Is that possible? Any way I've called my doc for more Imitrex inhaler. I needed morphine. With an attack like that, morphine is the only thing that's going to work.
When the devil wants you nothing is going to work. I'm tempted to tell my doc to put me in the hospital till this is over.
Post a Followup